# SDR DHL2006873530

- Difficulty date: May 25, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 97532974
- Condition: Cracked
- Location: Rt Stub Wing
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RIGHT STUB WING RIB 4 INCH CRACK STA XOLDO 67.750 (MAJOR REPAIR).  REMOVED CRACKED RIB IAW SRM 51-1-21, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW RIB IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE). REFER TO JC EA57100030-001 (WO 600015670) FOR RIB FABRICATION.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0.
